# SDR HNAA0800021

- Difficulty date: December 29, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 30,040 hours, 32,617 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: TDH60505001
- Condition: Defective
- Location: Spoiler Sys
- Part time: 30,040 hours, 32,617 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ILLUMINATION OF ROLL SPOILER INBOARD AND ROLL SPOILER OUTBOARD CAUTION LIGHTS ON TAKEOFF ROLL.  INSPPECTED, TESTED, CLEANED AND LUBED 2763 S1, S2, S5 AND S6.  CHANGED TIME DELAY RELAY 2761 K1 PER DMM CHAP 27-14-00.  TESTED SYSTEM PER W/C 27-60-05Q AND C/W JOBCARD 27-60-050.  NO DEFECTS NOTED.
